# SDR DHL9871514C

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, EXTERNAL SKIN BETWEEN STA 440 AND 460 STR 19L TO 18L HAS TWO GOUGES.  CUT OUT DAMAGED AREA, NDT NO CRACKS NOTED.  INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 24 X 9.0.  N/R 3017
